# SDR HNAA2024060400482

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 44,963 hours, 41,837 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN CABIN AND FLT DECK WITH BOTH PACKS RUNNING ON APU BLEED ONLY. NO SMELL WHEN PACKS ON WITH ENGINE BLEEDS. FACT  03JUN24  17:04  PHL MX RAN APU & BOTH PACKS FOR 10-15MINS. NO OBVIOUS FUEL SMELLS DETECTED. INSPECTED APU UNIT FOR LEAKS DURING RUN, NONE NOTE. A/C OK FOR SERVICE AT THIS TIME
